Authors: Todorčević, Stevo 
Title: A chain decomposition theorem
Journal: Journal of Combinatorial Theory, Series A
Volume: 48
Issue: 1
First page: 65
Last page: 76
Issue Date: 1-Jan-1988
Rank: M21
ISSN: 0097-3165
DOI: 10.1016/0097-3165(88)90075-1
Abstract: 
It is proved that every chain-complete poset with the finite cutset property is the union of countably many chains.
Publisher: Elsevier

Show full item record

Page view(s)

21
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.